Alert archive / Vermont / Wind Advisories in 2013

Wind Advisory 4, NWS Burlington, VT

February 26, 2013Addison County, Chittenden County, Rutland County, Vermont

NWS Burlington, VT issued this wind advisory at Feb 26, 2013, 3:03 PM EST for Addison County, Chittenden County, Rutland County, Vermont. It took effect at Feb 27, 2013, 5:00 AM EST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Feb 26, 2013, 3:03 PM EST (20:03 UTC)
In effect from
Feb 27, 2013, 5:00 AM EST
Expired
Feb 27, 2013, 7:00 PM EST
In force
14 hr
Issued by
NWS Burlington, VT

Counties Addison County, VT, Chittenden County, VT, Rutland County, VT

The radar

The Burlington radar (KCXX), 55 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.1 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2013-02-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2013-02-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
729 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

937 
WWUS71 KBTV 262003
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
303 PM EST TUE FEB 26 2013

VTZ011-017>019-270415-
/O.NEW.KBTV.WI.Y.0004.130227T1000Z-130228T0000Z/
WESTERN RUTLAND-EASTERN CHITTENDEN-EASTERN ADDISON-
EASTERN RUTLAND-
INCLUDING THE CITIES OF...RUTLAND...UNDERHILL...BRISTOL...
RIPTON...EAST WALLINGFORD...KILLINGTON
303 PM EST TUE FEB 26 2013

...WIND ADVISORY IN EFFECT FROM 5 AM TO 7 PM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 7 PM EST WEDNESDAY.

* LOCATIONS...RUTLAND COUNTY AND THE WESTERN SLOPES OF THE GREEN
  MOUNTAINS.

* HAZARDS...GUSTY SOUTHEAST WINDS THAT MAY CAUSE MINOR TREE DAMAGE
  AND SCATTERED POWER OUTAGES.

* WINDS...SOUTHEAST 15 TO 30 MPH WITH PEAK GUSTS FROM 45 TO 55
  MPH.

* TIMING...GUSTY SOUTHEAST WINDS DEVELOPING EARLY WEDNESDAY
  MORNING...PEAKING WEDNESDAY AFTERNOON...AND DECREASING DURING THE
  EVENING. 

* IMPACTS...MINOR TREE DAMAGE AND SCATTERED POWER
  OUTAGES...ESPECIALLY IN THE HIGHER ELEVATIONS AND THROUGH
  MOUNTAIN GAPS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

&&

$$

MUCCILLI
4 follow-up statements
422 
WWUS71 KBTV 270247
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
947 PM EST TUE FEB 26 2013

VTZ011-017>019-271100-
/O.CON.KBTV.WI.Y.0004.130227T1000Z-130228T0000Z/
WESTERN RUTLAND-EASTERN CHITTENDEN-EASTERN ADDISON-
EASTERN RUTLAND-
INCLUDING THE CITIES OF...RUTLAND...UNDERHILL...BRISTOL...
RIPTON...EAST WALLINGFORD...KILLINGTON
947 PM EST TUE FEB 26 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 5 AM TO 7 PM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE WIND
ADVISORY...FROM 5 AM TO 7 PM EST WEDNESDAY.

* LOCATIONS...RUTLAND COUNTY AND THE WESTERN SLOPES OF THE GREEN 
  MOUNTAINS.

* HAZARDS...GUSTY SOUTHEAST WINDS THAT MAY CAUSE MINOR TREE 
  DAMAGE AND SCATTERED POWER OUTAGES.

* WINDS...SOUTHEAST 20 TO 30 MPH WITH PEAK GUSTS FROM 45 TO 55
  MPH.

* TIMING...GUSTY SOUTHEAST WINDS DEVELOPING EARLY WEDNESDAY
  MORNING...PEAKING WEDNESDAY AFTERNOON...AND DECREASING DURING
  WEDNESDAY EVENING.

* IMPACTS...MINOR TREE DAMAGE AND SCATTERED POWER OUTAGES... 
  ESPECIALLY IN THE HIGHER ELEVATIONS AND THROUGH MOUNTAIN GAPS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR MORE ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

&&

$$

PB
495 
WWUS71 KBTV 270954
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
454 AM EST WED FEB 27 2013

VTZ011-017>019-280000-
/O.CON.KBTV.WI.Y.0004.130227T1000Z-130228T0000Z/
WESTERN RUTLAND-EASTERN CHITTENDEN-EASTERN ADDISON-
EASTERN RUTLAND-
INCLUDING THE CITIES OF...RUTLAND...UNDERHILL...BRISTOL...
RIPTON...EAST WALLINGFORD...KILLINGTON
454 AM EST WED FEB 27 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE WIND
ADVISORY...UNTIL 7 PM EST THIS EVENING.

* LOCATIONS...RUTLAND COUNTY AND THE WESTERN SLOPES OF THE GREEN 
  MOUNTAINS.

* HAZARDS...GUSTY SOUTHEAST WINDS THAT MAY CAUSE MINOR TREE 
  DAMAGE AND SCATTERED POWER OUTAGES.

* WINDS...EAST 20 TO 30 MPH WITH GUSTS UP TO 55 MPH.

* TIMING...GUSTY SOUTHEAST WINDS DEVELOPING EARLY THIS 
  MORNING...PEAKING THIS AFTERNOON...AND DECREASING DURING 
  WEDNESDAY EVENING.

* IMPACTS...MINOR TREE DAMAGE AND SCATTERED POWER OUTAGES... 
  ESPECIALLY IN THE HIGHER ELEVATIONS AND THROUGH MOUNTAIN GAPS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR MORE ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

&&

$$
585 
WWUS71 KBTV 272221
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
521 PM EST WED FEB 27 2013

VTZ011-017>019-280000-
/O.CON.KBTV.WI.Y.0004.000000T0000Z-130228T0000Z/
WESTERN RUTLAND-EASTERN CHITTENDEN-EASTERN ADDISON-
EASTERN RUTLAND-
INCLUDING THE CITIES OF...RUTLAND...UNDERHILL...BRISTOL...
RIPTON...EAST WALLINGFORD...KILLINGTON
521 PM EST WED FEB 27 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE WIND
ADVISORY...UNTIL 7 PM EST THIS EVENING.

* LOCATIONS...RUTLAND COUNTY AND THE WESTERN SLOPES OF THE GREEN 
  MOUNTAINS.

* HAZARDS...GUSTY SOUTHEAST WINDS THAT MAY CAUSE MINOR TREE 
  DAMAGE AND SCATTERED POWER OUTAGES.

* WINDS...EAST 20 TO 30 MPH WITH GUSTS UP TO 55 MPH.

* TIMING...GUSTY SOUTHEAST WINDS WILL CONTINUE THROUGH THIS
  EVENING BEFORE EVENTUALLY TAPERING OFF.

* IMPACTS...MINOR TREE DAMAGE AND SCATTERED POWER OUTAGES... 
  ESPECIALLY IN THE HIGHER ELEVATIONS AND THROUGH MOUNTAIN GAPS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH OR MORE ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

&&

$$
280 
WWUS71 KBTV 280000
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
700 PM EST WED FEB 27 2013

VTZ011-017>019-280100-
/O.CAN.KBTV.WI.Y.0004.000000T0000Z-130228T0000Z/
WESTERN RUTLAND-EASTERN CHITTENDEN-EASTERN ADDISON-
EASTERN RUTLAND-
INCLUDING THE CITIES OF...RUTLAND...UNDERHILL...BRISTOL...
RIPTON...EAST WALLINGFORD...KILLINGTON
700 PM EST WED FEB 27 2013

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE WIND
ADVISORY FOR RUTLAND COUNTY AND THE WESTERN SLOPES OF THE GREEN
MOUNTAINS.

SOUTHEAST WINDS WILL CONTINUE TO REMAIN GUSTY PARTICUARLY IN GAP
AREAS BETWEEN THE GREEN MOUNTAINS BUT THE GUSTS WILL GRADUALLY
SUBSIDE THROUGH THE REST OF THE EVENING. THEREFORE THE WIND
ADVISORY IS CANCELLED.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this wind advisory went out at Feb 26, 2:31 PM EST, 32 minutes earlier.

Area forecast discussion, Feb 26, 2:31 PM EST, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
231 PM EST TUE FEB 26 2013

.SYNOPSIS...
HIGH PRESSURE OVER THE NORTHEAST TODAY WILL GIVE WAY TO A STORM
SYSTEM APPROACHING FROM THE SOUTHWEST. THE SLOW MOVING STORM WILL
PRODUCE A MIXED BAG OF WINTRY PRECIPITATION...AND WILL EXIT THE
REGION LATER THIS WEEK.

&&

.NEAR TERM /UNTIL 7 PM THIS EVENING/...
AS OF 1245 PM EST TUESDAY...SOME SIGNIFICANT CHANGES TO CRNT FCST
WITH LATEST UPDATE. HAVE HOISTED WINTER STORM WARNINGS FOR EASTERN
DACKS AND PARTS OF SOUTHERN/CENTRAL GREEN MOUNTAINS FOR 6 TO 10
INCHES OF SNOW. ALSO...HAVE PLACED WINTER WX ADVISORY FOR PORTIONS
OF THE SLV...WESTERN CPV...AND PARTS OF CENTRAL/NORTHERN MTNS FOR
3 TO 6 INCHES OF SNOW. ADVISORY/WARNINGS ARE IN EFFECT FROM 06Z
TONIGHT THRU 12Z THURS. SNOW WL BE VERY ELEVATION DEPEND WITH
HIGHEST ACCUMULATIONS ABOVE 1500 FT...ALSO EXPECT SOME SHADOWING
ASSOCIATED WITH SE DOWNSLOPE WINDS. REST OF TODAY...EXPECT TEMPS
TO WARM IN THE M30S TO L40S WITH LIGHT WINDS.

&&

.SHORT TERM /7 PM THIS EVENING THROUGH THURSDAY NIGHT/...
AS OF 335 AM EST TUESDAY...WEATHER TURNS MORE ACTIVE IN THE SHORT
TERM PERIOD. MAIN WEATHER FACTORS WILL BE WIND COMBINED WITH A
SLOPPY WINTRY MIX. SLOW MOVING VERTICALLY STACKED SURFACE AND 500
MB LOW MOVE EAST OUT OF OHIO VALLEY. PRECIPITATION SPREADS
SOUTHWEST TO NORTHEAST BEGINNING 05-12Z IN ADIRONDACKS...AND AFTER
12Z ELSEWHERE. COMPLEX SCENARIO WITH TERRAIN HAVING A BIG IMPACT
ON PRECIP MOUNTS AND TYPE. RAIN OR RAIN/SNOW MIX DURING THE DAY
WEDNESDAY. ALSO ON WEDNESDAY EASTERLY LOW LEVEL FLOW WILL PROVIDE
UPSLOPE ENHANCEMENT TO PRECIP...EASTERN SLOPES OF SOUTHERN GREEN
MOUNTAINS AND ADIRONDACKS...WHILE DOWNSLOPE ON WESTERN SIDE OF
GREENS AND ADIRONDACKS WILL SUPPRESS PRECIP. SOME SHADOWING
EXPECTED AS WELL IN NORTHEAST VERMONT DOWN WIND OF THE WHITE
MOUNTAINS.

AT THIS TIME WINTER PRECIP LOOKS TO REMAIN BELOW ADVISORY
CRITERIA. WILL BE A SLOPPY MIX OF RAIN/SNOW WITH ISOLATED POCKETS
OF SLEET WEDNESDAY AND WEDNESDAY NIGHT. ADDITIONALLY...LONG
DURATION OF THE EVENT WILL ACCUMULATE SNOW DEPTHS NEAR 8 INCHES IN
THE HIGHER TERRAIN...HOWEVER WILL TAKE LONGER THAN THE 12 TO 24
HOURS REQUIRED FOR ADVISORY.

WIND WILL BE A FACTOR...WITH 850 MB JET LIFTING NORTHEAST AHEAD OF
THE LOW MOVING ACROSS VERMONT AND THE NORTHERN ADIRONDACKS 12Z
WED TO 00Z THURSDAY. NAM INDICATES 850 MB WINDS AS HIGH AS 65 KTS
DURING THE DAY WEDNESDAY...HOWEVER A LOW LEVEL INVERSION WILL KEEP
THE STRONGEST WINDS DECOUPLED FROM THE BOUNDARY LAYER. HOWEVER
WOULD STILL EXPECT GUSTS TO 45 KTS ESPECIALLY OVER THE HIGHER TERRAIN.

POP GRIDS WERE A BLEND OF MOS GUIDANCE WITH HIGHER RESOLUTION
LOCAL MODELS TO HIGHLIGHT TERRAIN IMPACTS. FOR TEMPS...SIMILAR TO
NEAR TERM WEIGHED HEAVILY ON BIAS CORRECTED TO TREND A BIT WARMER
THAN STRAIGHT MOS GUIDANCE.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
AS OF 231 PM EST TUESDAY...FOR THE EXTENDED PERIOD...THE ENTIRE
NORTHEAST REGION WILL REMAIN UNDER BROAD NNE FLOW/CIRCULATION DUE
TO BLOCKED LOW SOUTH OF THE CANADIAN MARITIMES. THIS WILL ALLOW
FOR AMPLE ATLANTIC MOISTURE TO CONTINUOUSLY WORK THRU THE CWA
BRINGING CHANCE FOR PRECIP. BECAUSE OF THE NORTH WIND
ORIENTATION...EXPECTING MAINLY FOCUS FOR ANY -SW TO BE OVER
NORTHERN ZONES...ESPECIALLY THE HIR TRRN OF DACKS/NC NE VT. HAVE
KEPT CONCENTRATION OF HIR POPS THERE THRU PERIOD...CONSISTENT WITH
PREVIOUS FORECAST ISSUANCE. SOME MDL DIVERGENCE LATE IN PERIOD FOR
NEXT TUESDAY AS GFS SHOWS MORE DRYING W/ ARRIVAL OF SFC
RIDGE...WHEREAS ECMWF KEEPS AFOREMENTIONED SETUP. AS A RESULT OF
PERSISTENT CLD COVER...NOT EXPECTING MUCH IN HIGHS/LOWS FOR THE
PERIOD. CD AIR COMING IN ON WEST SIDE OF SYSTEM WILL KEEP TEMPS AT
OR JUST BLW NORMAL PUTTING HIGHS AROUND M20S-M30S AND LOWS MAINLY
IN THE TEENS TO L20S(SOME ISOLATED LOW SINGLE NUMBERS IN DACKS
LATE).

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
THROUGH 18Z WEDNESDAY...VFR COND FOR ALL SITES THRU 00Z WED...W/
CEILINGS RANGING FROM BKN040-150 AND NO PRECIP. AFT 00Z
WED...CEILINGS BEGIN TO DROP AS SFC LOW APPROACHES.EXPECTING VFR
TO BECM MAINLY MVFR TO IFR W/ CEILINGS RANGING FROM BKN010-030
THRU 18Z WED. VSBY FROM DEVELOPING SNOW WILL BE MAINLY 3-5SM THRU
11Z...THEN DOWN TO 1-2SM AT TIMES AS HEAVIER -SW PERSIST. WINDS
LGT MAINLY ENE-ESE 5-10KT THRU 08Z-10Z WED...THEN SSE 10-20KTS W/
HIR GUSTS NEAR 25KTS FOR RUT. MSS REMAINS ENE THRU FORECAST
PERIOD.

OUTLOOK 18Z WEDNESDAY THROUGH SUNDAY...

18Z WEDNESDAY THROUGH 00Z THURSDAY...DETERIORATING CONDITIONS
WITH IFR/MVFR IN SNOW AND/OR MIXED PRECIPITATION. GUSTY
SOUTHEASTERLY TO EASTERLY WINDS ALSO POSSIBLE...ESPECIALLY AT KR
UT.

00Z THURSDAY THROUGH 12Z SATURDAY...AREAS MVFR/IFR IN RAIN AND
SNOW SHOWERS WITH RAIN SHOWERS MAINLY IN VALLEY LOCATIONS DURING
THE DAY. WHILE PRECIPITATION BECOMES MORE INTERMITTENT BY
FRIDAY...MVFR/IFR CEILINGS MAY PERSIST INTO FRIDAY NIGHT.

12Z SATURDAY ONWARD...GENERALLY IMPROVING CONDITIONS AS SFC HIGH
PRESSURE BEGINS TO BUILD OVER THE NORTHERN GREAT LAKES FROM
CANADA...WITH FEW TRAN SNOW SHOWERS PSBL IN NRLY FLOW.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...WINTER WEATHER ADVISORY FROM 1 AM WEDNESDAY TO 7 AM EST
     THURSDAY FOR VTZ003-006>008.
     WIND ADVISORY FROM 5 AM TO 7 PM EST WEDNESDAY FOR VTZ011-
     017>019.
     WINTER STORM WARNING FROM 1 AM WEDNESDAY TO 7 AM EST THURSDAY
     FOR VTZ010-012-019.
NY...WINTER WEATHER ADVISORY FROM 1 AM WEDNESDAY TO 7 AM EST
     THURSDAY FOR NYZ026>028-035-087.
     WINTER STORM WARNING FROM 1 AM WEDNESDAY TO 7 AM EST THURSDAY
     FOR NYZ031-034.

&&

SYNOPSIS...HANSON
NEAR TERM...TABER
SHORT TERM...HANSON
LONG TERM...JN
AVIATION...KGM/JN
Hazardous weather outlook, Feb 26, 12:30 PM EST, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
1230 PM EST TUE FEB 26 2013

NYZ031-034-VTZ010-012-019-271730-
WESTERN CLINTON-WESTERN ESSEX-ORANGE-WINDSOR-EASTERN RUTLAND-
1230 PM EST TUE FEB 26 2013

...WINTER STORM WARNING IN EFFECT FROM 1 AM WEDNESDAY TO 7 AM EST
THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT AND SOUTHERN VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ026>028-035-087-VTZ003-006>008-271730-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-ORLEANS-LAMOILLE-CALEDONIA-
WASHINGTON-
1230 PM EST TUE FEB 26 2013

...WINTER WEATHER ADVISORY IN EFFECT FROM 1 AM WEDNESDAY TO 7 AM EST
THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT AND NORTHWEST VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ029-030-271730-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-
1230 PM EST TUE FEB 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SNOW WILL DEVELOP EARLY WEDNESDAY MORNING AND CONTINUE THROUGH THE
MORNING COMMUTE. THE HEAVIEST SNOW WILL FALL BETWEEN 8 AM AND
NOON BEFORE MIXING WITH OR CHANGING OVER TO RAIN. THE MIX OF RAIN
AND SNOW WILL CHANGE BACK OVER TO SNOW SHOWERS WEDNESDAY NIGHT. TOTAL
SNOW ACCUMULATIONS FROM 1 TO 3 INCHES ARE EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

VTZ001-002-005-009-011-016>018-271730-
GRAND ISLE-WESTERN FRANKLIN-WESTERN CHITTENDEN-WESTERN ADDISON-
WESTERN RUTLAND-EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-
1230 PM EST TUE FEB 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VERMONT...NORTHWEST
VERMONT AND SOUTHERN VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SNOW WILL DEVELOP FROM SOUTH TO NORTH LATE TONIGHT AND SPREAD OVER
THE ENTIRE CHAMPLAIN VALLEY AND WESTERN SLOPES REGION EARLY
WEDNESDAY MORNING. THE HEAVIEST SNOW WILL FALL BETWEEN 7 AM AND
NOON...THEREFORE IMPACTING WEDNESDAY MORNINGS COMMUTE. THE SNOW
WILL THEN MIX WITH OR CHANGE TO RAIN FOR WEDNESDAY AFTERNOON.
TOTAL SNOW ACCUMULATIONS FROM 1 TO 3 INCHES ARE EXPECTED.

IN ADDITION TO THE RAIN AND SNOW...GUSTY SOUTHEAST WINDS WILL
DEVELOP ON WEDNESDAY ALONG THE WESTERN SLOPES OF THE GREEN
MOUNTAINS. WIND GUSTS FROM 40 TO 55 MPH ARE EXPECTED...ESPECIALLY
IN THE MOUNTAIN GAPS. THIS MAY CAUSE MINOR TREE DAMAGE AS WELL AS
SCATTERED POWER OUTAGES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

VTZ004-271730-
ESSEX-
1230 PM EST TUE FEB 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PERIODS OF LIGHT SNOW WILL DEVELOP WEDNESDAY MORNING ACROSS ESSEX
COUNTY VERMONT AND CONTINUE THROUGH THE AFTERNOON HOURS. THE HEAVIEST
SNOW WILL FALL BETWEEN 8 AM AND 1 PM. TOTAL SNOW ACCUMULATIONS
FROM 1 TO 3 INCHES ARE EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 26, 12:14 PM ESTWinter Storm WarningBTVOrange, Rutland41 hr
Feb 26, 12:14 PM ESTWinter Weather AdvisoryBTVCaledonia, Lamoille, Orleans, Washington41 hr

Nearby

Wind Advisories in Vermont, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.